# SDR IPXA2019011537889

- Difficulty date: December 27, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A5461243420001
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C NR 2 PYLON UPPER LT SIDE AFT OF PRECOOLER BOX FRAME WEB LOWER FLANGE IS CRACKED AT WELD. REMOVED AND REPLACED CRACKED NR 2 PYLON WEB LT SIDE AFT OF PRECOOLER BOX IAW SRM 51-40-00. (MINOR)
